MAUDE Adverse Event Report: ST PAUL PORTEX HYPERINFLATION RESUSCITATION MANOMETERS; MONITOR, AIRWAY PRESSURE (INCLUDES GAUGE AND/OR AL

ST PAUL PORTEX HYPERINFLATION RESUSCITATION MANOMETERS; MONITOR, AIRWAY PRESSURE (INCLUDES GAUGE AND/OR AL
Model Number 008201
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: e4: customer reported to fda is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.Pictures were received in complaint investigation, during review of the images ink stains inside tube were observed.The root cause of the reported issue was found to be operator mishandling using production equipment.Actions were taken to mitigate the reported issue: a notification awareness to operators were issued in order to notify all personnel about issue reported with ink stains on manometer surface.
 
Event or Problem Description
It was reported that there were ink stains on the surface.No patient injury was reported.

Brand Name
PORTEX HYPERINFLATION RESUSCITATION MANOMETERS
Common Device Name
MONITOR, AIRWAY PRESSURE (INCLUDES GAUGE AND/OR AL
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16857620
Report Number3012307300-2023-04907
Device Sequence Number16985597
Product Code CAP
UDI-Device Identifier10351688426352
UDI-Public10351688426352
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2024
Device Model Number008201
Device Catalogue Number008201
Device Lot Number4132331
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2021
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown